Viagra Hearing Loss Study

Viagra hearing loss is confirmed. The Viagra study reveals hearing impairment or loss when men take the erectile dysfunction drug. The Food and Drug Administration (FDA) has known about the side effect and has issued warnings since 2007.

The side effect can occur when men take high doses of the drug. The study is based on American men over the age of 40. Almost one in three men had the side effect after taking high doses of the drug.

“Before the current paper the focus has always been on sudden hearing loss,” Dr. James E. Saunders, an ear doctor at the Dartmouth Hitchcock Medical Center, said in a statement. “This study suggests that maybe there are small incremental changes that occur over time.” Dr. Saunders doesn’t recommend the drug to anyone who already has been diagnosed with ear problems.

Pfizer and other drug makers include a warning about the potential side effect of erectile dysfunction products. Physicians don’t know why it causes the problem. The research covered 11,525 men over 40 years old who also took Cialis and Levitra.

Leave a Reply

Your email address will not be published. Required fields are marked *